VOL. 59 · NO. 4 | October, 2007
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 59 (4), (October, 2007)
No abstract available
Articles
Masami OHTA
J. Math. Soc. Japan 59 (4), 913-951, (October, 2007) DOI: 10.2969/jmsj/05940913
KEYWORDS: $p$-adic Hecke algebras, companion forms, Iwasawa theory, 11F33, 11F80
Satoshi KOIKE, Masahiro SHIOTA
J. Math. Soc. Japan 59 (4), 953-969, (October, 2007) DOI: 10.2969/jmsj/05940953
KEYWORDS: semialgebraic geometry, Nash mapping, Thom condition $(a_{f})$, 57R45, 14P10, 14P20
Masaru IIZUKA, Miyuki MAENO, Matsuyo TOMISAKI
J. Math. Soc. Japan 59 (4), 971-983, (October, 2007) DOI: 10.2969/jmsj/05940971
KEYWORDS: generalized diffusion process, boundary condition, Chapman-Kolmogorov equation, Population genetics, conditional diffusion process, 60J60, 60J70, 60J35
Narutaka OZAWA
J. Math. Soc. Japan 59 (4), 985-991, (October, 2007) DOI: 10.2969/jmsj/05940985
KEYWORDS: weakly exact von Neumann algebras, 46L10, 46L07
Takehiko YAMANOUCHI
J. Math. Soc. Japan 59 (4), 993-1009, (October, 2007) DOI: 10.2969/jmsj/05940993
KEYWORDS: measured equivalence relation, (normal) subrelation, group coaction, basic extension, 46L55, 28D99
Samy Skander BAHOURA
J. Math. Soc. Japan 59 (4), 1011-1030, (October, 2007) DOI: 10.2969/jmsj/05941011
KEYWORDS: $\sup \times \inf$, laplacian and bilaplacian, concentration point, asymptotic behavior, 35J60, 35B45
Jang Hyun JO
J. Math. Soc. Japan 59 (4), 1031-1044, (October, 2007) DOI: 10.2969/jmsj/05941031
KEYWORDS: Amenable, $L^{2}$-Betti number, $L^{2}$-Euler characteristic, $\mathcal{C}$-exact, weak $\mathcal{C}$-exact, 55N99, 20F65, 46L99
Masahiro SHIOYA
J. Math. Soc. Japan 59 (4), 1045-1065, (October, 2007) DOI: 10.2969/jmsj/05941045
KEYWORDS: large cardinal, Forcing, presaturation, 03E05, 03E35, 03E55
Humihiko WATANABE
J. Math. Soc. Japan 59 (4), 1067-1080, (October, 2007) DOI: 10.2969/jmsj/05941067
KEYWORDS: Wirtinger integral, theta function, twisted (co)homology group, de Rham cohomology, 33C05, 14K25, 55N25, 14F40, 32C35
Junko INOUE, Jean LUDWIG
J. Math. Soc. Japan 59 (4), 1081-1103, (October, 2007) DOI: 10.2969/jmsj/05941081
KEYWORDS: exponential solvable Lie group, unitary representation, $C^{\infty}$-vector, 22E27, 22E25, 43A85
Akbar DEHGHAN-NEZHAD, Aziz EL KACIMI ALAOUI
J. Math. Soc. Japan 59 (4), 1105-1134, (October, 2007) DOI: 10.2969/jmsj/05941105
KEYWORDS: équation cohomologique, distribution invariante, flot d’Anosov, 53C12, 37A05, 37C10, 58A30
Nobutaka BOUMUKI
J. Math. Soc. Japan 59 (4), 1135-1177, (October, 2007) DOI: 10.2969/jmsj/05941135
KEYWORDS: real semisimple Lie algebra, elliptic element, ‎centralizer‎, Duality, pseudo-Hermitian symmetric Lie algebra, 17B20, 53C35
Yasufumi NITTA
J. Math. Soc. Japan 59 (4), 1179-1198, (October, 2007) DOI: 10.2969/jmsj/05941179
KEYWORDS: generalized Calabi-Yau structures, moment maps, Bergman kernels, the Duistermaat-Heckman formula, 37J15, 14J32
Shigeki AKIYAMA, Masayuki SHIRASAKA
J. Math. Soc. Japan 59 (4), 1199-1234, (October, 2007) DOI: 10.2969/jmsj/05941199
KEYWORDS: Continued fraction, irrational rotation, interval exchange, substitution, 37B10, 68R15, 37E05, 11J70, 11A63
Kohhei YAMAGUCHI
J. Math. Soc. Japan 59 (4), 1235-1237, (October, 2007) DOI: 10.2969/jmsj/05941235
KEYWORDS: rational homotopy equivalence, group action, fundamental group, 55P15, 55P62, 55P10
Back to Top